I started taking 100mg gabapentin a week ago, my doctor recommended I take it at night but this has caused insomnia so I decided to start taking it in the morning instead. To my horror it took me twice as long to walk home, I felt dizzy and feint and genuinely wondered if I'd actually get home before collapsing. Has anyone else experienced this, does it pass?
LaraBella; Yes these type of side effects do go away normally within a few weeks or so, But remember we all are different so if they continue to let your doctor know. This is one reason they start you on a lower dose.then slowly increase the dose. Hard to say you don't really want to continue to bounce the time you take your medication around but when you know you're going to be off the next day you might try it at night again and see how that goes you may have gotten used to it enough that you can sleep through this problems. good luck Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2011 • 2 answers
Posted 5 Feb 2013 • 23 answers
Posted 17 Apr 2013 • 3 answers
Posted 8 Mar 2015 • 32 answers
Posted 21 Jun 2017 • 3 answers